Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2004, Issue 3, Pages 205-214
http://dx.doi.org/10.1155/S1085337504310043

Solvability of nonlinear Dirichlet problem for a class of degenerate elliptic equations

Departamento de Matemática, Universidade Estadual de Londrina, Londrina PR 86051-990, Brazil

Received 7 August 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Albo Carlos Cavalheiro, “Solvability of nonlinear Dirichlet problem for a class of degenerate elliptic equations,” Abstract and Applied Analysis, vol. 2004, no. 3, pp. 205-214, 2004. https://doi.org/10.1155/S1085337504310043.